# SDR DALA2023020700951

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 33,662 hours, 4,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY ESACPE LIGHT AT A9 INOP. CORRECTIVE ACTION: REPLACED EMER LIGHT ASSY AT 9A. (9559536)
